# SDR QXEA0300476

- Difficulty date: April 4, 2003
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 3,739 hours, 2,916 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON AFT PRESSURE BULKHEAD LOOKING FORWARD LOWER LEFT SIDE JUST BELOW STRINGER 17BL RIVET HOLE ELONGATED. REPAIRED IAW HORIZON AIR EA R-53-85 AND WVAC EO 601R-53-3915.
